MAUDE Adverse Event Report: RESPIRONICS, INC. ALICE NIGHTONE; SLEEP STUDY MONITOR

RESPIRONICS, INC. ALICE NIGHTONE; SLEEP STUDY MONITOR
Model Number 1133948
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to "exposed wire".There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.No other medical information was specified.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
A stardust 3 device was returned to a service center for evaluation.During the evaluation of the device, the manufacturer was contacted in reference to "exposed wire." there is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.No other medical information was specified.The customer complaint is confirmed: cable nonin spo2 exposed; in addition, the cannula is contaminated, and the unit needs cleaning.No death, serious harm, or injury was reported.Analysis of past events does not indicate that an adverse event has occurred due to the reported allegation or would be likely to occur if the product allegation were to recur.In addition, a review of the risk file indicates that the potential for a serious adverse event occurring as a result of this incident is unlikely.This event is not reportable under fda 21 cfr part 803, as it does not meet the criteria for a death, serious injury, and/or reportable product malfunction.

Brand Name
ALICE NIGHTONE
Common Device Name
SLEEP STUDY MONITOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key21972124
Report Number2518422-2025-105276
Device Sequence Number18251897
Product Code MNR
UDI-Device Identifier00606959047341
UDI-Public(01)00606959047341
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1133948
Device Catalogue Number1133948
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown